# SDR AU990906

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Engine: Lyc O320D1D
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Condition: Faulty
- Location: Dc System
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) FIREWALL ELECTRICAL CONNECTOR FAULTY.  TOTAL ELECTRICAL FAILURE.
